| Model Number |
N/A |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a total knee arthroplasty the 10mm articular surface didn't mate with tibial plate.There was no interference of soft tissue, bone spur or cement particles.The surgeon tried the several insertions, but the articular surface didn't mate.As a result, the operation was completed with another 10mm articular surface.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product/ provided pictures show that the dovetails features are compressed.Also found the distal and articulating surface to exhibit damage (nicked gouged) and the dove tail / locking features to be compressed and flared out.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Insufficient information provided to perform a compatibility check.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in the proper surgical technique.Damage to the dovetail feature confirms the implant would not be able to seat.The root cause is attributed to use error.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.